# SDR ORJA96016

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: Bruce, EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT FORWARD EMERGENCY EXIT LIGHT BATTERY PACK.  INSTALLED LEFT FORWARD EMERGENCY EXIT LIGHT BATTERY PACK.  (M)
